# SDR YENA2025042300420

- Difficulty date: April 20, 2025
- Submitted: April 23, 2025
- Operation: Air carrier
- Aircraft: N659JB
- Make and model: Airbus A320-232
- Aircraft serial: 03190
- Aircraft time: 66,273 hours, 23,814 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#2433, DCA-PBI. 'LEVEL 2 FUME/ODOR EVENT - DISTINCT STRONG PERSISTENT ODOR DETECTED BY MULTIPLE CREW MEMBERS INITIALLY AT 18,000 FEET DESCENDING THEN AGAIN IN COCKPIT AT 4000 FEET.  ODOR ISOLATION PROCEDURE APPLIED.  ODOR DIFFICULT TO DETECT AFTER 5 MINUTES (PACK 1/BLEED OFF, X-BLEED SHUT); C/W INFO NOTICE 2017-T015L- INSPECTED APU AND FOUND POSSIBLE OIL.  REF LP 4260582-2 PERFORMED ECS DECONTAMINATION PER MM21-00-00 REMOVED AND REPLACED CABIN RECIRCULATION FILTERS REF 21-21-41.  ACCOMPLISHED ENG RUN-UPS NO ODOR PRESENT- NO PREVIOUS HISTORY - A/C OK FOR SERVICE REF TSM 05-05-00-810-805.'
